# SDR AALA201511109028

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 68,837 hours, 25,486 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP202MK1
- Part serial: B267
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 61,707 hours, 21,736 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENG FAILED & SHUTDOWN ON TAKEOFF ROLL.  STATUS MSG, RT ENG LOW PRESS PUMP.  REPLACED THE RT ENG FUEL FLOW GOVERNOR & HIGH PRESS FUEL PUMP.  ACCOMPLISHED SATISFACTORY LEAK & OPERATIONAL CHECKS.  SEE AALA201511109005 FOR ADDITIONAL PART INFORMATION.
